Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
183 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes shaky hands with diabetes and depression?

hi sir my father is a diabetes and chronic depression patient for last 8 yrs. he is on regular medicines. from last 2 months his hands are shaking without reason. the doctor is telling its not due to any of the depression medicines and told to see a neurologist. can u plz suggest me wt to do?
Wed, 16 Oct 2019
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Neurologist 's  Response
Hi,

First of all, diabetes causes our body to loss important vitamins such as: vitamin B complex, besides uncontrolled blood sugar can cause a direct nerve damage, resulting in tremors and loss of balance.

So, he should regulate blood sugar and take some vitamin: Vitamin B complex twice per day after meals and one ampule vitamin B 12 every week can help with his case. Some anti-depressant drug such as: Fluoxetine 20 mg can cause tremors. The routine check of blood pressure is mandatory for him.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Mustafa, Neurologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 72, in good health, Diabetic under control and recently moved from Nashville to Vancouver., WA I left my four children, seven grandchildren...

Recent questions on  Mood disorder

doctor1 MD

i had a couple of black outs stretching over a period of 10 months. I consulted a neuro surgeon and did MRI brain and other tests which were all...

doctor1 MD

hi sir my father is a diabetes and chronic depression patient for last 8 yrs. he is on regular medicines. from last 2 months his hands are shaking...

doctor1 MD

I m not on birth control, but had weekend slip up. My friend gave me 4 microgestin white pills to take as an EC. I immediately had a period for...

doctor1 MD

Hi i suffer from migranes and i have been recommended sibellium. I have gained a stone in the last 6 months as i comfort ate following a...

doctor1 MD

My Husband has nausea, vomiting, abdominal cramping and diarrhea started last night. He is diabetic and is also on clozapine for a mood disorder ....

doctor1 MD

hi can u pls call me at 408 409 0256 i am taking marijuana 0.5 g and respiridone 1mg i have also taken etizolam and aripiprazole in the past month...

doctor1 MD

i have smoked marijuana and i have taken 1mg Risperidone . what will be the side effects ? if i do this for one week what will happen to my mental...